# SDR SIMA20170615006

- Difficulty date: June 15, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 41,877 hours, 38,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN 233ALC IS INOP. UPON FURTHER INVESTIGATION FOUND ELECTRICAL CONNECTOR ABOVE MAIN DOOR REGION CEILING PANEL DISCONNECTED. RECONNECTED ELECTRICAL CONNECTOR IAW AMM 25-22-04. EMERGENCY EXIT LIGHT IN 233ALC OPERATIONAL CHECKS GOOD IAW AMM 33-50-00.
